MAUDE Adverse Event Report: SENSEONICS INC EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results in a supplemental report.
 
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of an incident where the user experienced a hypoglycemia event and the system did not alert.
 
Additional Manufacturer Narrative
After investigating the data available from the senseonics data management system (dms) and based on the investigation, we can confirm that a low glucose alert was indeed asserted as indicated in both the alert table and the glucose trend graph around the timeframe reported by the user.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC
20451 seneca meadows parkway
germantown MD 20876 7005
MDR Report Key9196715
Report Number3009862700-2019-00151
Device Sequence Number447436
Product Code QCD
UDI-Device Identifier00817491021458
UDI-Public00817491021458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/05/2019
Device Model Number102208-510
Device Catalogue NumberFG-3301-01-001
Device Lot Number110552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR